2D Hyperbolic Groups Induce Three-periodic Euclidean Reticulations

Citation

Robins, V, Ramsden, S & Hyde, S 2004, '2D Hyperbolic Groups Induce Three-periodic Euclidean Reticulations', European Physical Journal B, vol. 39, pp. 365-375.

Year

2004

Fields of Research

  • Statistical Mechanics, Physical Combinatorics And Mathematical Aspects Of Condensed Matter
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  24 February 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers